# SDR USAA980173

- Difficulty date: April 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N224US
- Make and model: Boeing 737201
- Aircraft serial: 21666
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 759-761
- Part time: 51,395 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING PILOTS REPORT A 2.75 INCH CRACK WAS FOUND IN THE SKIN BS 759-761.75 STRINGER 24L.  INSTALLED FILLER AND DOUBLER PER REPAIR DOCUMENT SRM 53-30-3 FIG 17.  (M)
